advertisement
Question
Posted by: boo | 2011/06/22

post 876 continue...

Hi doc the reason hes considering change is because although citalopram has kept my panic attacks at bay its just done that im highly agoraphobic when im alone i do see him once a month Farouk Randeree treats me I am positive you know him. Sometimes a change could help me further along with therapy I HAVE READ REMERONs profile its an older drug but maybe it may help me. My only concern is side effects i means nightmares are a reported side effect thats a lil scary haha you know you never ever give me your experience with a drug but this time I need a little more out of you! ofcourse Im going to go with Farouks advice but yours can also be of value!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Yes, indeed, I remember Dr Randeree well and happilly. Remeron isn't all that old I REALLY old drugs are so old I can't remember when they were first launched ). Do remember that most side-effects ae POSSIBLER, but not COMPULSORY. I have known some people report side-effects on almost any AD, and have not found any of them which have this efgfect in everyone. It is required that all side-effects reported by people taking a drug during the stage that it's being researched and evaluated, be listed, even if they are not really common. And remember even water has side-effects. Stop any 100 people at the mall and ask them what symptoms they are experiencing right then, and numerous symptoms turn up more often that you'd think, in people who are not taking medication. Life itself is not symptom free.
I suppose I'm trying to suggest a sense of perspective. Fortunately, some research ( not much has looked at this important point ) seems to have found that being aware of the Possibility of a side-effects doesn't usually make it more likely to occur.
Try the Remeron, which is different enough from the Cilift to have a real chance of being diferently beneficial, and see how it goes.
What I hope you have noiced in my comments is a relative absence of pontification. If you have read enough, and worked with enough patients and other people, and been around long enough, you know that most things are relative. One can't, as can really inexperienced doctors, insist that drug X ALWAYS does this or that.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Shnoodle | 2011/06/22

I took remeron and i put on 13 kilos!!!! be very careful with this drug, if you google Remeron + weight gain you will see how many people gained weight because of this drug.

Reply to Shnoodle
Posted by: cybershrink | 2011/06/22

Yes, indeed, I remember Dr Randeree well and happilly. Remeron isn't all that old I REALLY old drugs are so old I can't remember when they were first launched ). Do remember that most side-effects ae POSSIBLER, but not COMPULSORY. I have known some people report side-effects on almost any AD, and have not found any of them which have this efgfect in everyone. It is required that all side-effects reported by people taking a drug during the stage that it's being researched and evaluated, be listed, even if they are not really common. And remember even water has side-effects. Stop any 100 people at the mall and ask them what symptoms they are experiencing right then, and numerous symptoms turn up more often that you'd think, in people who are not taking medication. Life itself is not symptom free.
I suppose I'm trying to suggest a sense of perspective. Fortunately, some research ( not much has looked at this important point ) seems to have found that being aware of the Possibility of a side-effects doesn't usually make it more likely to occur.
Try the Remeron, which is different enough from the Cilift to have a real chance of being diferently beneficial, and see how it goes.
What I hope you have noiced in my comments is a relative absence of pontification. If you have read enough, and worked with enough patients and other people, and been around long enough, you know that most things are relative. One can't, as can really inexperienced doctors, insist that drug X ALWAYS does this or that.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement